# SDR QXEA2015062300335

- Difficulty date: June 19, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 33,083 hours, 34,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 5, PN 85328210-109 REQUIRES REPLACEMENT.  REMOVED SEAT TRACK NR 5, PN:85328210-109, REF SRM 51-42-05. INSTALLED NEW SEAT TRACK, PN:85328201-119, REF DWG 85328201 AND SRM 51-42-05, 51-40-15-02.  LOCATED AND DRILLED NEW SEAT TRACK, PN:85328210-119 REF SRM 51-40-07.  BOND CHECK CARRIED ON GROUND STUD ON FWD END OF SEAT TRACK NR 5 REF SRM 51-80-00-02.
